# SDR USAA040048

- Difficulty date: March 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,419 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- FOUND BEAM CORRODED 2 INCH BY 20 INCH AREA, BL 0 BS 345-365.  CORROSION LEVEL 1.  REMOVED CORROSION AND INSTALLED DOUBLERS AND SHIMS PER SRM 51-70-12. (M)
